Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Chimneys, leopard spots and the identities of Basmajian and Bridgeman

Danny Calegari

Algebraic & Geometric Topology 10 (2010) 1857–1863
Bibliography
1 A Basmajian, The orthogonal spectrum of a hyperbolic manifold, Amer. J. Math. 115 (1993) 1139 MR1246187
2 M Bridgeman, Orthospectra of geodesic laminations and dilogarithm identities on moduli space arXiv:0903.0683
3 M Bridgeman, J Kahn, Hyperbolic volume of n–manifolds with geodesic boundary and orthospectra, to appear in Geom. Funct. Anal. arXiv:1002.1905
4 D Calegari, Bridgeman’s orthospectrum identity, to appear in Topol. Proc. arXiv:1003.5597
5 G McShane, Simple geodesics and a series constant over Teichmuller space, Invent. Math. 132 (1998) 607 MR1625712
6 M Mirzakhani, Simple geodesics and Weil–Petersson volumes of moduli spaces of bordered Riemann surfaces, Invent. Math. 167 (2007) 179 MR2264808
7 J P Otal, Thurston’s hyperbolization of Haken manifolds, from: "Surveys in differential geometry, Vol. III (Cambridge, MA, 1996)" (editors C C Hsiung, S T Yau), Int. Press (1998) 77 MR1677888